MathSciNet Relay Station
MathSciNet bibliographic data
MR1917388 20D35 (20D20)
Ballester-Bolinches, A.; Esteban-Romero, R. Sylow permutable subnormal subgroups of finite groups. J. Algebra 251 (2002), no. 2, 727–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement